# SDR CHQA200500027

- Difficulty date: February 7, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N838RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145720
- Aircraft time: 4,684 hours, 4,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 OVERHEAD EMERGENCY EXIT LIGHT IS INOP.  FOUND CANNON PLUG P8639 DISCONNECTED.  RECONNECTED CANNON PLUG.  OPERATIONAL CHECK OF EMERGENCY LIGHTS IS SATISFACTORY PER EMB 135 MM 33-50-00.
